Tsukuba Journal of Mathematics

Tame triangular matrix algebras over self-injective algebras

Mitsuo Hoshino and Jun-ichi Miyachi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 11, Number 2 (1987), 383-391.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160589

Digital Object Identifier
doi:10.21099/tkbjm/1496160589

Mathematical Reviews number (MathSciNet)
MR926465

Zentralblatt MATH identifier
0639.16020

Citation

Hoshino, Mitsuo; Miyachi, Jun-ichi. Tame triangular matrix algebras over self-injective algebras. Tsukuba J. Math. 11 (1987), no. 2, 383--391. doi:10.21099/tkbjm/1496160589. https://projecteuclid.org/euclid.tkbjm/1496160589


Export citation